# SDR DXTA2018021200573

- Difficulty date: February 10, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N200QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6052
- Aircraft time: 2,298 hours, 1,312 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE,  AUTOTHROTTLES FAILED.  SEVERAL AVIONICS ANOMALIES OCCURRED SIMULTANEOUSLY.  LEFT DISPLAY MENU WOULD NOT DISPLAY MFD MAP NOR TEXT .  LEFT MFD MAP DISPLAY WINDOW DOES NOT WORK.  PERFORMANCE LANDING SPEEDS WILL NOT SEND.  FLIGHT ATTENDANT REPORTED AN ELECTRIC ODOR IN THE CABIN SHORTLY AFTER THE PROBLEM WAS NOTICED.  PERFORMED AN AUTOTHROTTLE OPS CHECK, AND FUNCTIONAL TEST OF THE AUTOTHROTTLE COMPUTER , NO DISCREPANCIES NOTED.  BORESCOPED THE APU COMPRESSOR CARBON SEAL FOR OIL LEAK, NO LEAKS NOTED. INSPECTED THE CONVECTION OVEN, MICROWAVE. AND CHILLER AND FAN. NO DISCREPANCIES NOTED. NO FURTHER ACTIONS NEEDED. WORKED IAW MM 22-30-01-720-802, SMM 25-30-03 AND MM 22-30-00-710-803.
